Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sf_chavez

Exercise and Accutane

Hello,

I'm going to start Accutane in about 2 weeks. I do a lot of Bikram yoga, the hot yoga where you sweat a lot. Do you think this will have a negative impact on my skin or the drug? Any experience?

Thank you!

SF_CHAVEZ

Share this post


Link to post
Share on other sites

i don't kno. i just know when i first started off my skin was just ever so slightly dry so it irritated a bit (when i say exercise i mean jogging) uhmm but now the dryness is gone and i run like before. i definatly do get twice as sore however. the sweat aggrevates my acne for a big, doesn't cause anything new though.

Share this post


Link to post
Share on other sites

yes your joints will get sore

try fish oil pills to help keep the joints lubricated

also you will have much fatigue

Share this post


Link to post
Share on other sites

Thanks for the replies. I am hoping since it's yoga, and nothing hard impact, that I have little issues with my joints. I'll be sure to let you know!

Share this post


Link to post
Share on other sites

I exercise a lot...and sweat quite a bit. I'm only on my second week, but so far, so good.

One thing I have noticed is that I am thirsty all the time. Make sure you drink plenty of water ahead of time, so you don't get dehydrated.

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

You might have to take it easy while you're body gets used to the accutane. I found that I couldn't do as much when i started. Be sure to drink tons of water. I was working out the other day and I hadn't had enough water. I felt sick about half way through.

Share this post


Link to post
Share on other sites

Yes. It dehydrates body too much and will increase common side affects of dry skin, chapped lips, red eyes, etc. I think the extreme heat plus the dirt and sweat from your towel/mat is bad for your face.

Try it out and see how you feel, but I'd recommend switching to a room temperature class.

Share this post


Link to post
Share on other sites

The only way to know is to try it. Be careful with those stretches, I've got some tiresome muscle and joint aches in month 3. If it starts to bother you, just cut back on your workout routine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×